Symplectic chain complex and reidemeister torsion of compact manifolds

  • Yaşar Sözen

Abstract

Using symplectic complex, this article proves a formula for computing the Reidemeister torsion of even dimensional oriented closed connected manifolds. Moreover, it presents applications to Riemann surfaces and Grassmannians.
Published
2012-09-01
How to Cite
Sözen, Y. (2012). Symplectic chain complex and reidemeister torsion of compact manifolds. MATHEMATICA SCANDINAVICA, 111(1), 65-91. https://doi.org/10.7146/math.scand.a-15214
Section
Articles